Benylin All-In-One Cold & Flu Extra Strength Day & Night Caplets

$16.99

Pack Size: 24 caplets (12 Daytime, 12 Nighttime)

Ingredients:
Each Daytime caplet contains acetaminophen 500 mg, dextromethorphan 15 mg, pseudoephedrine 30 mg, and guaifenesin 100 mg. Each Nighttime caplet contains acetaminophen 500 mg, pseudoephedrine 30 mg and diphenhydramine 25 mg.

For the relief of sinus congestion, cough, fever, aches, pains, sneezing and runny nose.

Product on Backorder

Description

This product has an affordable generic equivalent! Try our store brand Atoma Cold & Flu-In-One Day & Night Caplets.

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.